Cancer · 1981
Sudden cardiac death following adriamycin therapy.
Клинический случайСтатьяПоддержка службы здравоохранения СШАНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Couch R D, Loh K K, Sugino J
Аннотация
An 18-year-old man had had an osteogenic sarcoma of the distal tibia at age 16. Below-knee amputation was carried out and followed by adjuvant chemotherapy with Adriamycin, vincristine, methotrexate, Cytoxan, and melphalan. One month after termination of chemotherapy, he died suddenly while playing tennis. Documented ventricular fibrillation was unresponsive to cardiopulmonary resuscitation. Myocardial fibrosis ("cardiomyopathy") was the only significant anatomic finding at autopsy. The occurrence of sudden death without antecedent cardiac failure may have been related to strenuous physical activity in this patient who had received combined adjuvant chemotherapy.